# SDR 9708039163

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK ON VERTICAL STABILIZER ATTACH FITTING FS 908.  REPAIRED PER EA 91-112873.
